# SDR ASAA2025082260397

- Difficulty date: August 22, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 48,094 hours, 13,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLY M1694 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY IN POWER SUPPLY M1694 IAW AMM 33-51-06-960-805. OPS CHECK GOOD IAW AMM 33-51-06-960-805.
